Show simple item record

dc.contributor.authorBradley, Mary Elizabeth ( )
dc.contributor.authorLenhart, Suzanne ( )
dc.date.accessioned2020-01-14T17:15:52Z
dc.date.available2020-01-14T17:15:52Z
dc.date.issued2001-05-01
dc.identifier.citationBradley, M. E., & Lenhart, S. (2001). Bilinear spatial control of the velocity term in a Kirchhoff plate equation. Electronic Journal of Differential Equations, 2001(27), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9179
dc.description.abstractWe consider a bilinear optimal control problem with the state equation being a Kirchhoff plate equation. The control is a function of the spatial variables and acts as a multiplier of the velocity term. The unique optimal control, driving the state solution close to a desired evolution function, is characterized in terms of the solution of the optimality system.en_US
dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectKirchhoff plateen_US
dc.subjectOptimal controlen_US
dc.subjectBilinear controlen_US
dc.titleBilinear Spatial Control of the Velocity Term in a Kirchhoff Plate Equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record